# SDR IPXA2017012513266

- Difficulty date: January 12, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA73483
- Condition: Cracked
- Location: Bs 469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FUSELAGE FRAME AT BS 469.173, LBL 60 IS CRACKED.  REPAIRED THE FRAME IAW SRM 53-10-07, REPAIR 1, FIG. 201.
